# SDR CALA2018090701907

- Difficulty date: September 1, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 80,793 hours, 30,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423020091
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 NR 1 DOOR STOP INBD LOWER HOLE PRODUCES REJECTABLE INDICATIONS DURING RHFEC BOLT HOLE INSPECTION ON LCQ REF 9292176 SPEC A3NB-53-4-6304 AD 2017-22-03. R&R INTERCOASTAL ON FRAME 16 LT AT DOOR STOP NUMBER ONE IAW SRM 51-42-11.
